# SDR DALA2014082204680

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 44,188 hours, 16,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING, FOUND ROW 3 IN SEAT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE  FOUND CONNECTOR DISCONNECTED UNDER SEAT 3D.  RE-CONNECTED. OPS CK GOOD.
